# SDR ASAA1057316

- Difficulty date: February 2, 2010
- Submitted: February 6, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 13,303 hours, 4,184 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Sensor
- Part number: 0861FL1
- Part serial: 7339
- Condition: Failed
- Location: Adiru
- Part time: 13,307 hours, 4,185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPEED AND ALT FLAGS ILLUMINATED ON PFD F/O SIDE.  DIVERTED 0116Z 46 MIN.  VERIFIED FAULT RERACKED ADIRU'S, NO HELP.  RERACED DEU'S OPS CHECK GOOD IAW MM 31-62-21-400-801 AND BITE TEST GROUP 30 AND LRU TEST FOR CDS CHECKS GOOD DEU TESTS ALL PASS UNDER FMCS DEU BITE TEST PAGE REFER MM 31 62 00 ADIRU TESTS PASS IAW MM 34-21-00 BITE GROUP 30 DFCS LRU TEST FOR ADIRU HGS GOOD IAW MM 34-36-00.  AIRCRAFT REMAINS AUTOLAND AND HGS CAT III QUALIFIED RII.
